Japanese

A cases of drug-induced interstitial pneumonitis after chemotherapy with gemcitabine for bladder cancer Kiyotaka Oka 1 , Hideki Mochizuki 1 , Yoshiki Ishida 1 , Yoshikatsu Kobukata 1 , Junko Furudama 2 1Department of Urology,Hiroshima General Hospital 2Department of Respiratory Medicine,Hiroshima General Hospital Keyword: 間質性肺炎 , gemcitabine , 尿路上皮癌 pp.341-343
Published Date 2010/4/20
DOI https://doi.org/10.11477/mf.1413102039
  • Abstract
  • Look Inside
  • Reference

58-year-old man visited our hospital with complain of bladder tamponade. He was diagnosed bladder cancer T2N1M1 with multiple bone metastasis. Chemotherapy with gemcitabine(1,000 mg/m2 on 1,8 and 15 every 4 weeks)was started. At three courses of chemotherapy,fever and respiratory symptoms emerged. Arterial blood gas analysis revealed severe hypoxemia. Chest X-ray and CT showed diffuse bilateral interstitial infiltrates. Steroid pulse therapy with 1,000 mg/day of methylprednisolone was started. His symptoms and radiolographical findings were improved after two weeks.


Copyright © 2010, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1332 印刷版ISSN 0385-2393 医学書院

関連文献

もっと見る

文献を共有